# SDR DXTA2022040459620

- Difficulty date: April 3, 2022
- Submitted: April 5, 2022
- Operation: Air carrier
- Aircraft: N369QS
- Make and model: Gulstm 680
- Aircraft serial: 6800081
- Aircraft time: 12,338 hours, 8,207 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR: MAIN DOOR IS NOT TENSIONED PROPERLY. THE LAST 40% OF TRAVEL, WHILE CLOSING, TAKES QUITE A BIT OF FORCE TO CLOSE. // SIGNOFF// ADJUSTED MAIN DOOR TENSION IAW CE-680 AMM 52-10-50
